# SDR CALA9601545

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Restrictor
- Condition: Clogged
- Location: Te Flap Contl
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE SLATS DID NOT EXTEND SYMMETRICALLY ON APPROACH.  A SIGNIFICANT ROLL TO THE RIGHT OCCURRED AT SLATS EXTENDED/FLAPS 5 DEGREES, WHICH TOOK 10 DEGREES LEFT TURN TO COUNTERACT, AND THE BLUE SLAT EXTEND LIGHT TOOK 5 TO 6 SECONDS TO ILLUMINATE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT RESTRICTOR ON SLAT CONTROL VALVE CLOGGED.  THE RESTRICTOR WAS UNCLOGGED.  THE SLATS WERE OPERATED WITH HYDRAULIC POWER ON AND OPERATION CHECKED GOOD.  ALSO, FREE-FALL WAS PERFORMED AND ALL CHECKS WERE GOOD.
